# SDR AU970770

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621217A1
- Condition: Worn
- Location: Engine Fuel Pump
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP VANES DAMAGED. SMALL PORTIONS OF THE PUMP BLADES LODGED IN THE RELIEF VALVE
